MAUDE Adverse Event Report: LUTRONIC CORPORATION LASEMD ULTRA

LUTRONIC CORPORATION LASEMD ULTRA
Catalog Number 1120200330
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced pronounced edema post soft tissue coagulation treatment with a lasemd ultra device.Cynosure lutronic clinical team collected additional information and determined the case to be inconclusive.Site physician suspects the patient had an allergic type response.Treatment parameters used were within the recommended range.Numbing cream was applied prior to treatment.Post treatment be facial mask, vitamin c ampoule, prednisone atar and healite treatment were applied as preventative.Patient reported the following day after treatment that her face was more swollen and she was unable to see.Site confirmed patient had severe periorbital edema and clear yellow drainage.The case was discussed with an infectious disease doctor, who recommended that the patient receive direct admission for iv antibiotics and iv steroids.The patient received v ancef, clindamycin and solumedrol.Labs showed leukocytosis 13 > 15, elevated lactic acid, 3.3.Following the iv treatment it was reported that these numbers trended down as expected.The patient was discharged two (2) days later and it was reported that they recovered well and can see significant improvement.A cynosure lutronic field service engineer (fse) arrived on site and performed a device evaluation.The device was subjected to multiple tests including full functionality testing and had passing results.Device confirmed to be operating within specification.Due to patient receiving medical intervention, this event is reportable.

Brand Name
LASEMD ULTRA
Common Device Name
LASEMD ULTRA
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
MDR Report Key22521283
Report Number1222993-2025-00015
Device Sequence Number8058464
Product Code GEX
UDI-Device Identifier08809447653044
UDI-Public08809447653044
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2025
Report Date (Section F) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1120200330
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/16/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age47 YR
Patient SexFemale
Date Report Sent to FDA07/16/2025